| Model Number |
9438-05 |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Per the tandem user guide: "the transmitter battery will last at least 6 months.Once you see the low transmitter battery alert, replace the transmitter as soon as possible." no product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the customer received a failed transmitter error.Reportedly, the transmitter had been in use more than 6 months.No additional patient or event information was available.Tandem customer technical support instructed customer to use a new transmitter.